# SDR 2007FA0000834

- Difficulty date: September 12, 2007
- Submitted: September 26, 2007
- Operation: General aviation
- Aircraft: N156DH
- Make and model: Beech 400A
- Aircraft serial: RK36
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SCHEDULED A-D INSPECTION FOUND 8 SHEARED RIVETS IN THE FORWARD RIVET LINE OF THE ATTACHMENT PIVOT FITTING PN 45A21183-11 ON THE BOTTOM OF THE HORIZONTAL STABILIZER.  IT IS SUSPECTED THAT THE MISSING RIVETS FAILED FROM FATIGUE.  RECOMMEND INSPECTING AREA THOROUGHLY AT EACH INSPECTION.  (K)
